MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as lens was removed and replaced.If explanted; give date: not applicable as lens was removed and replaced.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 intraocular lens (iol) was fully inserted in the patient's left eye (os), due to a bent/broken haptic.The haptic broke off during insertion.The lens was replaced with another lens of the same model and diopter.The patient has recovered.No further information available.
 
Additional Manufacturer Narrative
Device evaluation: product evaluation cannot be performed as the lens is not available.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records review shows that the units were released within specification.No non-conformance/exception report (nc/er) was found as part of this manufacturing records review.The search revealed that no other complaints have been received for this production order.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon review it was observed that the device code initially provided 1069 is being updated to 1261 to capture the reported detached haptic.H6.Medical device problem code, changed from 1069 to 1261.Additionally, the patient's date of birth was provided.A2.Date of birth, (b)(6), 1943 all pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11775193
Report Number2648035-2021-07752
Device Sequence Number11844863
Product Code HQL
UDI-Device Identifier05050474531826
UDI-Public(01)05050474531826(17)240930
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000255
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/07/2021
06/06/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/04/2021
07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATINUM CARTRIDGE LOT# UNKNOWN; PLATINUM CARTRIDGE LOT# UNKNOWN
Patient Age77 YR